# SDR ASAA1058573

- Difficulty date: December 1, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 16,363 hours, 5,134 cycles
- System (JASC): 2430 · DC Generating System
- Part: Pcu
- Part number: 115195214
- Part serial: 115195203333
- Condition: Malfunctioned
- Location: Electrical Sys
- Part time: 8,053 hours, 2,581 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT NOTED RCCB C/B POPPED.  REPLACED THE STANDBY POWER CONTROL UNIT PER MM 24 34 11 00 801 AND 24 34 11 000 801, OPS CHECKS NORMAL.  MAIN BATTERY CHARGER OPS CHECKS NORMAL PER 24 31 25 710 801.  AUX BATTERY CHARGER OPS CHECKS NORMAL PER 24 31 31 710 801.  STATIC INVERTER RCCB OPS CHECKS NORMAL PER 24 34 31 803 002 PARA 6.
